# SDR AALA202109095372

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 31,244 hours, 16,937 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3582
- Condition: Leaking
- Part time: 29,555 hours, 17,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME ODOR EVENT ON DESCENT OXYGEN MASK DONNED. FL 200 IN DESCENT ,HAPPENED IMMEDIATELY AFTER ENGINES WENT TO FLIGHT IDLE. **SUPPLEMENTAL REPORT FOR AALA202109075372: REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003** (CLOSED)
